Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I put some alpha hydrox AHA on my face during the night and the next morning I have a lot of small red bumps over my forehead and nose bridge. They itch and its definitely the AHA.

Is this a bad thing and this product just doesnt work for me or is it a temporary thing?

Share this post


Link to post
Share on other sites

That sounds like a reaction or irritation!.. Wich is definitely a bad thing. I've been using aha for a week now just at nights and that hasn't happened to me. I suggest you stop before you damage your skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×